# SDR SWAA2013052216330

- Difficulty date: May 17, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 52,255 hours, 41,875 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 654645262
- Part serial: MA2002
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 GROUND SPOILER ATTACH FITTING BROKEN.  R & R SPOILER IAW MM.
